I found out I had Chlamydia and I went in as soon as possible to get it treated. I know exactly who it was from, so therefor I know I didn't have it that long. I went in and got a single dose of azithromycin (the drink medication) and I was fine for most of the day. 14 hours after I took the single dose (about 2 AM), I threw up 3 times. I just want to make sure that it was in my system long enough to keep working? I spoke with a nurse and she told me as long as it was in my system for 2 hours I should be fine. But I am still a little iffy on it. Let me know! Thank you.
Yes, you have been given the correct advice.
If you vomit within the first 60 minutes of taking a 2g single dose of azithromycin there is not enough time for the medicine to be absorbed and another antibiotic must be considered. Vomiting anytime after 60 minutes is safe and time enough for the antibiotic to be absorbed and effective.
For more information see : https://www.drugs.com/monograph/azithromycin.html
- Azithromycin Information for Consumers
- Azithromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azithromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Apr 2016 • 1 answer
Posted 13 Aug 2017 • 0 answers
Posted 30 Nov 2017 • 1 answer
Posted 17 May 2018 • 0 answers
Posted 9 Jun 2018 • 0 answers